# SDR SWAA2020101221995

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 30,658 hours, 18,656 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651618M
- Part serial: 0393
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD GALLEY SERVICE DOOR MECHANISM LOWER MACHINED BEAM FORWARD INBOARD FASTENER RADIUS AREA IS CRACKED APPROXIMATELY 1.5 INCHES LONG.  REMOVED, REPLACED, AND RIGGED FORWARD GALLEY SERVICE DOOR, PER MM 52-41-00 TAG NO: 646366 PN ON: 141A6516-18M SN ON: 001409 PN OFF: SN OFF: 0393.
